# SDR UPS01835499

- Difficulty date: March 6, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 73,151 hours, 27,565 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  RT AFT PRESSURE BULKHEAD CRACKED AT STA 1766, 11RT     REPAIRED AREA IAW DAC DWG SRO 8530007
